| Model Number |
VPR-GW-FLEX18 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect - suggested clinical code 4581: slow/no flow.Investigation conclusion code 22: the diamondback 360® peripheral orbital atherectomy system instructions for use manual states that slow/no flow is a potential adverse event that may occur and/or require intervention with use of the system.The material inspection report for this guide wire lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
Following an atherectomy procedure, the viperwire advance guide wire was observed to be kinked on the proximal end.During final angiography, slow flow was observed.After panning the x-ray down, the tip of the viperwire was still in the patient, as it migrated from the distal peroneal to the proximal peroneal.A snare was used to capture the fracture wire tip without any other adverse events.The patient was treated with a drug-coated balloon.The patient was in stable condition.